# SDR SWAA2022081631837

- Difficulty date: July 21, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stiffener
- Condition: Cracked
- Location: L/H Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON STIFFENER CENTER DOOR LT MAIN LANDING GEAR 2022- 368495 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 26 JAN 23.;[02] REPAIR CENTER DOOR LT MAIN LANDING GEAR IAW B737-700 SRM 52-80-02-2R-3 REPAIR 3 FIG. 202 SHEET 5 DETAIL C. SEE INDIVIDUAL SIGNOFF BELOW.;[03] CORRECTED STEP 2. REPAIRED CENTER DOOR LT MAIN LANDING GEAR IAW B737-700 SRM 52-80-02-2R-3 REPAIR 3 FIG. 202 SHEET 5 DETAIL C. SEE INDIVIDUAL SIGNOFF BELOW;[04] REPAIRED CENTER DOOR LT MAIN LANDING GEAR IAW B737-700 SRM 52-80-02-2R-3 REPAIR 3 FIG. 202 SHEET 5 DETAIL C. VERIFIED
